Balanced egalitarian redistribution of income
Yves Sprumont ()
Mathematical Social Sciences, 1997, vol. 33, issue 3, 185-201
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(96)00835-9
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Balanced Egalitarian Redistribution of Income (1995) 
Working Paper: Balanced Egalitarian Redistribution of Income (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:33:y:1997:i:3:p:185-201
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().